# SDR USAA980492

- Difficulty date: September 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11379
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 3870-4610
- Part time: 15,816 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q1 CHECK, FOUND .50 INCH BY 2 INCH FLOOR BEAM CORRODED AT STA 3870 - STA 4610, AT BL 600R.  FABRICATED NEW PARTS FROM 2024-T-3, .032 INCH ANGLES AND STRIPS 204-T-3, .040 INCH DWG II A23622, A22271, D23695 AND D23699, FIG 09, FLOOR BEAM 600R.  REPAIRED PER SRM 51-70 AND SRM 53-12-10 PAGE 0 DEC '94.  (X)
